A note on belief structures and s-approximation spaces

A. Shakiba, A.K. Goharshady, M.R. Hooshmandasl, M. Alambardar Meybodi, Iranian Journal of Mathematical Sciences and Informatics 15 (2020) 117–128.

Download
OA 2020_ijmsi_Shakiba_accepted.pdf 261.69 KB

Journal Article | Published | English

Scopus indexed
Author
Shakiba, A.; Goharshady, AmirIST Austria ; Hooshmandasl, M.R.; Alambardar Meybodi, M.
Department
Abstract
We study relations between evidence theory and S-approximation spaces. Both theories have their roots in the analysis of Dempsterchr('39')s multivalued mappings and lower and upper probabilities, and have close relations to rough sets. We show that an S-approximation space, satisfying a monotonicity condition, can induce a natural belief structure which is a fundamental block in evidence theory. We also demonstrate that one can induce a natural belief structure on one set, given a belief structure on another set, if the two sets are related by a partial monotone S-approximation space.
Publishing Year
Date Published
2020-10-01
Journal Title
Iranian Journal of Mathematical Sciences and Informatics
Acknowledgement
We are very grateful to the anonymous reviewer for detailed comments and suggestions that significantly improved the presentation of this paper. The research was partially supported by a DOC fellowship of the Austrian Academy of Sciences.
Volume
15
Issue
2
Page
117-128
ISSN
eISSN
IST-REx-ID

Cite this

Shakiba A, Goharshady AK, Hooshmandasl MR, Alambardar Meybodi M. A note on belief structures and s-approximation spaces. Iranian Journal of Mathematical Sciences and Informatics. 2020;15(2):117-128. doi:10.29252/ijmsi.15.2.117
Shakiba, A., Goharshady, A. K., Hooshmandasl, M. R., & Alambardar Meybodi, M. (2020). A note on belief structures and s-approximation spaces. Iranian Journal of Mathematical Sciences and Informatics, 15(2), 117–128. https://doi.org/10.29252/ijmsi.15.2.117
Shakiba, A., Amir Kafshdar Goharshady, M.R. Hooshmandasl, and M. Alambardar Meybodi. “A Note on Belief Structures and S-Approximation Spaces.” Iranian Journal of Mathematical Sciences and Informatics 15, no. 2 (2020): 117–28. https://doi.org/10.29252/ijmsi.15.2.117.
A. Shakiba, A. K. Goharshady, M. R. Hooshmandasl, and M. Alambardar Meybodi, “A note on belief structures and s-approximation spaces,” Iranian Journal of Mathematical Sciences and Informatics, vol. 15, no. 2, pp. 117–128, 2020.
Shakiba A, Goharshady AK, Hooshmandasl MR, Alambardar Meybodi M. 2020. A note on belief structures and s-approximation spaces. Iranian Journal of Mathematical Sciences and Informatics. 15(2), 117–128.
Shakiba, A., et al. “A Note on Belief Structures and S-Approximation Spaces.” Iranian Journal of Mathematical Sciences and Informatics, vol. 15, no. 2, ACECR Tarbiat Modares University, 2020, pp. 117–28, doi:10.29252/ijmsi.15.2.117.
All files available under the following license(s):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Main File(s)
Access Level
OA Open Access
Date Uploaded
2020-10-19
MD5 Checksum
f299661a6d51cda6d255a76be696f48d


Export

Marked Publications

Open Data IST Research Explorer

Sources

arXiv 1805.10672

Search this title in

Google Scholar